The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 2.

Chapman, S. J. and Lawry, J. M. H. and Ockendon, J. R. (1999) Ray theory for high-P├ęclet-number convection-diffusion. SIAM Journal on Applied Mathematics, 60 (1). pp. 121-135. ISSN 1095-712X

Chapman, S. J. and Lawry, J. M. H. and Ockendon, J. R. and Tew, R. H. (1999) On the theory of complex rays. SIAM Review, 41 (3). pp. 417-509. ISSN 0036-1445

This list was generated on Thu Nov 27 22:18:13 2014 GMT.